Flecainide and side effects: Hi I’m very... - Arrhythmia Alliance

Arrhythmia Alliance

6,183 members2,345 posts

Flecainide and side effects

Malayabalaya profile image
6 Replies

Hi I’m very happy on Flecainide as it’s eliminated my ectopics. I take it with Bisoprolol. However I seem to be getting excessive sweating especially on fairly mild exercise. Think it’s listed as a possible but unusual side effect. Has anyone else experienced this? Does anything help or just live with it?! Thank you

6 Replies
Marty0001 profile image
Marty0001

Hi I’ve been taking flecainde for a couple of years now and I definitely sweat more these days very annoying especially on summer days at work.

Maybe it is a side effect but I do find it unpleasant for sure.

Regards Marty.

Malayabalaya profile image
Malayabalaya in reply to Marty0001

Thank you Marty for letting me know. I guess it’s a small price to pay and there are worse possible side effects we could have. Hope it will improve with the cooler weather! Best wishes

Marty0001 profile image
Marty0001 in reply to Malayabalaya

That’s ok it’s not the worst side effect at least anything is better than missed beats and the way it makes me feel. Regards Marty

Malayabalaya profile image
Malayabalaya in reply to Marty0001

👍agreed

drooi profile image
drooi

I take Flecainide and Bisoprolol, but have not noticed any sweating side effects. Everyone is different I suppose.

Malayabalaya profile image
Malayabalaya in reply to drooi

Hi Thanks for replying. Glad you don’t get the sweating. I’m grateful nothing worse!

You may also like...